# SDR 9810589907

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT AND THE AIRCRAFT WOULD NOT PRESSURIZE. FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REROUTED GROUND SENSING CONTROL MECHANISM CABLE 116B AND 117B AND RECONNECTED THE ANTI-RETRACTION CABLE SPRING.  CABLES WERE TENSIONED PER MAINTENANCE MANUAL.  OPERATIONAL CHECK NORMAL.
